Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/1929
Title: Pattern in mathematics
Authors: Plant, Eric
Issue Date: 1986
Citation: Teaching and Learning, 7(1)50-58
URI: http://hdl.handle.net/10497/1929
ISSN: 0129-7112
Appears in Collections:Journal Articles - Teaching and Learning

Files in This Item:
File Description SizeFormat 
TL-7-1-50.pdf222.38 kBAdobe PDFView/Open
Show full item record

Page view(s)

18
checked on Sep 25, 2017

Download(s) 50

43
checked on Sep 25, 2017